# SDR ASAA2020120333634

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 49,023 hours, 14,771 cycles
- System (JASC): 2210 · Autopilot System
- Part: Flight Dir
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

F/O REPORTS FLIGHT DIRECTOR NOT DISPLAYING DURING APPROACH ON ILS.  FLIGHT DIRECTOR SELECTED ON AND APPROACH MODE ACTIVE.  CAPTAIN'S SIDE NORMAL.   GROUNDED-YES.  PERFORMED DFCS BITE, PER B737-800 FIM 22-11 TASK 801.  IN FAULT HISTORY FOUND FAULT CODE 22-11428 FOR CH B.  PERFORMED B737-800 FIM 22-11 TASK 809 AND OPERATIONS CHECK GOOD FOR ILS/MMR NR 2.  FOUND MULTIPLE APPROACH FAULTS DUE TO RA NR 2 BEING INOPERABLE, REF L/P 60065296 FOR RA NR 2 MEL AND WORK ACCOMPLISHED.
